Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys im new here, im 17, and i just did a 4 month course with accutane and i must say im pretty impressed, it got rid of most of my acne minus a few lil spots but a 80% improvement for sure

Iv been off of it for about 2 n a half weeks now and i have noticed a couple really really small pimples (almost not noticeable but still bothers me considering i had really really bad acne before) starting to come back and i was wondering whats the best thing to use post accutane for acne control because i know my skin is still probably a little bit sensitive. thanks in advance :)

Link to comment
Share on other sites

hey guys im new here, im 17, and i just did a 4 month course with accutane and i must say im pretty impressed, it got rid of most of my acne minus a few lil spots but a 80% improvement for sure

Iv been off of it for about 2 n a half weeks now and i have noticed a couple really really small pimples (almost not noticeable but still bothers me considering i had really really bad acne before) starting to come back and i was wondering whats the best thing to use post accutane for acne control because i know my skin is still probably a little bit sensitive. thanks in advance :)

If you now have dry skin then I would recommend Klaron (I use the generic, but you will find it easier to search klaron than the long generic name). It it a topical lotion that I use as a spot treatment. I used it prior to tane when I had oily skin and it did nothing, but post tane I have pretty dry ish skin and I find it really clears up the acne that I get now. Its really gentle on the skin and your derm will probably prescribe it without a visit so that's good too..

Hope that helps...

Link to comment
Share on other sites

no its not the dry skin at all , its just there is some acne returning now that I'm off accutane and I was just wondering what could I use to combat the acne but at the same time give thought to my sensitive skin since the accutane is still in my system (iv been off for 2 weeks)

Edited by hellohithere
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×